# SDR 06FDEA1652

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 999-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK LBL 8.5 CORRODED AT STA 999 AND STA 1019.   CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG.3   VOL.I.   SEAT TRACK AT STA 1129 LBL 8.5 TRIMMED OUT AS PER SRM 53-70-00 FIG.1 VOL.I. NEW SEAT TRACK   AND SPLICE ANGLE REWORKED AS PER SRM 53-70-00 FIG.1 VOL.I. SPLICE PLATE FABRICATED AS PER SRM 53-70-00 FIG.1 VOL.I. NEW SEAT TRACK INSTALLED AS PER SRM 51-31-01 AND REPAIR PARTS   INSTALLED AS PER SRM 51-33-01 VOL.II. MAJOR REPAIR AS PER GMM 6-2-100.
